Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 4, 2012, 2:11 PM EDT for Monmouth County, New Jersey. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2012, 2:11 PM EDT (18:11 UTC)
- Expired
- Sep 4, 2012, 2:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 61 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
401
WWUS81 KPHI 041811
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 PM EDT TUE SEP 4 2012
NJZ013-014-041845-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
211 PM EDT TUE SEP 4 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...
AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
LONG BRANCH TO LONG BRANCH TO 2 MILES SOUTH OF LONG BRANCH...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR LEONARDO AROUND
220 PM...HIGHLANDS AROUND 225 PM AND SANDY HOOK AROUND 230 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4031 7396 4031 7399 4038 7415 4045 7412
4045 7409 4043 7406 4042 7401 4044 7400
4048 7402 4048 7400 4047 7398 4036 7396
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 4, 12:42 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Sep 4, 12:42 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 PM EDT TUE SEP 4 2012
.SYNOPSIS...
A WARM FRONT EXTENDED EASTWARD FROM LOW PRESSURE IN THE OHIO
RIVER VALLEY TO MARYLAND AND DELAWARE AND THE ADJACENT COASTAL
WATERS EARLY THIS MORNING. THE LOW IS FORECAST TO DRIFT TO THE
NORTHEAST AND IT SHOULD PULL THE FRONT SLOWLY TO THE NORTH DURING
TODAY AND TONIGHT. AS THE LOW REACHES THE VICINITY OF MAINE AND
CANADA'S MARITIME PROVINCES ON WEDNESDAY NIGHT, IT IS EXPECTED TO
PULL A TRAILING FRONTAL BOUNDARY THROUGH OUR REGION. A COLD FRONT
FROM THE NORTHWEST IS FORECAST TO ARRIVE EARLY ON FRIDAY FOLLOWED
BY WEAK HIGH PRESSURE. SLOW MOVING LOW PRESSURE AND A FRONTAL
BOUNDARY FROM THE WEST MAY INFLUENCE OUR REGION OVER THE WEEKEND
AND INTO MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST NAM AND WATER VAPOR IMAGERY SUGGEST ANOTHER WEAK PIECE OF
ENERGY FROM THE REMNANTS OF ISAAC WAS POISED JUST TO OUR WEST AT
AROUND 14Z. THE ATMOSPHERE IS VERY MOIST AND CONDITIONALLY
UNSTABLE PER SOUNDINGS FROM IAD, APG AND OKX, AND IT WOULDN'T TAKE
MUCH OF A TRIGGER TO CREATE AN INCREASE IN SHOWER AND THUNDERSTORM
ACTIVITY WITH ASSOCIATED HEAVY DOWNPOURS. WE ALSO HAVE THE WARM
FRONT AND A MODEST TO MODERATE LOW LEVEL SOUTHERLY FLOW RIDING
OVER IT TO CONSIDER. SO, AFTER CARVING OUT A PERIOD OF A FEW
HOURS WITH A LULL IN ACTIVITY, WE HAVE MAINTAINED THE AFTERNOON POPS
THAT RANGE FROM HIGH CHANCE SOUTHEAST TO CATEGORICAL NORTHWEST.
BASED ON THE FORECAST MAX TEMPERATURE OFF THE IAD SOUNDING AND THE
COPIOUS MOISTURE, WE NUDGED MAX TEMPERATURES NORTH AND CENTRAL DOWN
JUST A LITTLE, BUT WE BASICALLY MAINTAINED THEM IN ANTICIPATION OF
THE WARM FRONT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
LOW PRES OVER ERN OH IS FCST TO TRACK NEWD INTO UPSTATE NY DURG
THIS PD...WITH A CDFNT TRAILING SWWD. HWVR OUR FCST AREA WILL
REMAIN IN THE MOIST TROPICAL AMS AHD OF THE FNT AND THUS THE
POTENTIAL FOR HEAVY SHOWERS AND TSTMS WILL CONT. THERE SHOULD BE
ENOUGH OF A PRES GRADIENT TO MAINTAIN LIGHT SLY WINDS OVERNIGHT.
MIN TEMPS SHOULD BE SIMILAR TO EARLY THIS MORNING.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
ON WEDNESDAY MORNING, THE AXIS OF DEEP MOISTURE WILL EXTEND
THROUGH OUR FORECAST AREA. PRECIPITABLE WATER VALUES SHOULD BE IN
EXCESS OF 2 INCHES AT MOST LOCATIONS. A LOW LEVEL JET IS EXPECTED
TO EXTEND FROM THE CAROLINAS TO NEW ENGLAND AT THAT TIME. BOTH
FEATURES ARE ANTICIPATED TO DRIFT EASTWARD ON WEDNESDAY. HOWEVER,
THE THREAT OF HEAVY RAIN WILL REMAIN THROUGH MUCH OF THE DAY,
DECREASING SLOWLY FROM WEST TO EAST. AS A RESULT, THE FLASH FLOOD
WATCH WILL BE EXTENDED INTO WEDNESDAY EVENING.
A MID LEVEL SHORT WAVE OVER THE DAKOTAS EARLY THIS MORNING IS
FORECAST TO WORK ITS WAY TO THE EAST. THE FEATURE IS EXPECTED TO
PASS OVERHEAD FROM WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. IT
WILL HELP TO KICK THE DEEP MOISTURE OFF THE COAST ON WEDNESDAY
NIGHT, FURTHER DECREASING THE POTENTIAL FOR HEAVY RAIN IN OUR
REGION.
FOR THURSDAY, THERE WILL REMAIN SOME INSTABILITY IN OUR REGION AS
ANOTHER MID LEVEL SHORT WAVE APPROACHES FROM THE NORTHWEST. AS A
RESULT, WE WILL KEEP THE MENTION OF A CHANCE OF SHOWERS AND
THUNDERSTORMS. THE SHORT WAVE IS EXPECTED TO PASS OVERHEAD ON
THURSDAY AFTERNOON. A SURFACE COLD FRONT ASSOCIATED WITH THE
FEATURE SHOULD ARRIVE FOR LATE THURSDAY NIGHT AND EARLY FRIDAY.
WEAK HIGH PRESSURE AND DRY AIR ARE EXPECTED TO FOLLOW FOR FRIDAY
INTO FRIDAY NIGHT.
A MID LEVEL TROUGH IS ANTICIPATED TO DIG OVER THE EASTERN HALF OF
THE COUNTRY FOR THE WEEKEND AND INTO THE EARLY PART OF THE NEW
WEEK. CONDITIONS ARE FORECAST TO BECOME UNSETTLED AGAIN DURING
THAT PERIOD WITH A CHANCE OF PRECIPITATION.
TEMPERATURES MAY BE SLIGHTLY ABOVE NORMAL FOR WEDNESDAY THROUGH
FRIDAY AND NEAR NORMAL FOR SATURDAY THROUGH MONDAY.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
IFR CIGS SHOULD PERSIST INTO TUE MORNING BUT SHOULD IMPROVE
SMWHAT BY MID TO LATE MORNING. MAINLY MVFR CONDS ARE EXPECTED BY
TUE AFTN. SHWRS/TSTMS FROM TIME TO TIME WILL RESULT IN PERIODS OF
IFR CIGS/VSBYS BUT IN GENERAL THESE SHOULD NOT LAST VERY LONG AT
ANY GIVEN SITE. TAFS WILL BE UPDATED BASED ON SHORT-TERM FCSTS
WITH AS MUCH LEAD TIME AS POSSIBLE.
WINDS OVERNIGHT WILL BE LIGHT ELY BUT ARE FCST TO BECOME SLY BY
MID DAY TUE AND BECOME A LITTLE STRONGER.
OUTLOOK...
WEDNESDAY...SHOWERS LIKELY WITH A CHANCE OF THUNDERSTORMS. THERE
IS THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN ACCOMPANIED
BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE ALSO
POSSIBLE IN MORNING FOG, HAZE AND LOW CLOUDS.
WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS. MVFR OR IFR CONDITIONS ARE ALSO
POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS.
THURSDAY NIGHT THROUGH FRIDAY NIGHT...MAINLY VFR.
SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
&&
.MARINE...
SWELLS ARE INTO THE OCEAN WATERS LATE THIS MORNING, ALTHOUGH
COMBINED SEA HEIGHTS GENERALLY WERE AROUND 4 FT. IT SEEMS JUST A
MATTER OF TIME UNTIL THEY BUILD TO THE ADVISORY CRITERION OF 5 FT,
SO THE ADVISORY WILL STAND. THE WW3 SHOWS SEAS UP TO 7 FT AT THE
OUTER EDGE OF OUR COASTAL WATERS ON WED MORN, WHICH COULD BE A BIT
OVERDONE, BUT IT SEEMS PRUDENT AT THIS POINT TO MAINTAIN.
AS NOTED PREVIOUSLY, THERE COULD BE OCNL GUSTS TO 25 KT IN SW
FLOW.
SCATTERED SHOWER AND TSTM ACTVTY WILL DEVELOP WITH LCLY POOR VSBYS
AND HIGHER WINDS NEAR TSTMS.
OUTLOOK...
A WARM FRONT IS FORECAST TO LIFT SLOWLY OVER THE COASTAL WATERS
OF DELAWARE AND NEW JERSEY DURING TODAY WITH ANOTHER FRONTAL
BOUNDARY ARRIVING FROM THE WEST ON WEDNESDAY NIGHT. A COLD FRONT
FROM THE NORTHWEST IS ANTICIPATED FOR EARLY FRIDAY. WIND SPEEDS
AND GUSTS SHOULD REMAIN LESS THAN 25 KNOTS THROUGH THE PERIOD.
FROM WEDNESDAY THROUGH SATURDAY, LONG PERIOD SWELLS FROM DISTANT
TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTAL WATERS
OF DELAWARE AND NEW JERSEY. WAVE HEIGHTS ON OUR OCEAN WATERS
SHOULD BE 5 FEET OR GREATER DURING THAT PERIOD WITH A SMALL CRAFT
ADVISORY LIKELY.
&&
.RIP CURRENTS...
LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO AT
LEAST THE EARLY PART OF NEXT WEEK. AN OBSERVER ON LONG BEACH
ISLAND REPORTS INCREASING SWELLS AND A HIGH RISK OF RIP CURRENTS
EARLY THIS AFTERNOON. WE HAVE ISSUED A CFW REFERRING TO A HIGH
RISK OF RIP CURRENTS ALONG THE NEW JERSEY AND DELAWARE COASTLINES
THROUGH TONIGHT. WE IMAGINE IT WILL BE EXTENDED, BUT WILL LEAVE
THAT FOR THE OVERNIGHT FORECASTER TO ASSESS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR PAZ067>071.
NJ...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR NJZ014-024>026.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NJZ015>019.
DE...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR DEZ004.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT
WEDNESDAY FOR ANZ450>455.
&&
SYNOPSIS...IOVINO
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...IOVINO
AVIATION...AMC/IOVINO
MARINE...AMC/IOVINO
RIP CURRENTS...IOVINO/DELISIHazardous weather outlook, Sep 4, 12:49 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1249 PM EDT TUE SEP 4 2012 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027- PAZ054-055-060>062-051700- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON- 1249 PM EDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL AND SOME FLOODINGIS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015>019-PAZ067>071-051700- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1249 PM EDT TUE SEP 4 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-051700- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1249 PM EDT TUE SEP 4 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO AT LEAST THE EARLY PART OF NEXT WEEK. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-051700- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1249 PM EDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 4, 11:29 AM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1129 AM EDT TUE SEP 4 2012 DEZ001-MDZ008-NJZ015>022-027-PAZ067>071-041730- NEW CASTLE-CECIL-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... WHARTON STATE FOREST...WEST CHESTER...NORRISTOWN...DOYLESTOWN... MEDIA...PHILADELPHIA 1129 AM EDT TUE SEP 4 2012 ...SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL... SHOWERS AND SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS SOUTHEAST PENNSYLVANIA, SOUTHERN NEW JERSEY, NORTHERN DELAWARE, AND NORTHEAST MARYLAND. THE GREATEST CONCENTRATION OF RAINFALL EXTENDED SOUTHEASTWARD FROM LOWER BUCKS COUNTY IN PENNSYLVANIA TO ATLANTIC COUNTY ALONG THE NEW JERSEY COAST. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE NORTHEAST AROUND 15 MPH. HEAVY RAIN CAN BE EXPECTED CAUSING WATER TO POND ON ROADS OR QUICKLY FILL POOR DRAINAGE AREAS. KRUZDLO
Special weather statement, Sep 4, 1:58 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 PM EDT TUE SEP 4 2012
NJZ018-019-027-041900-
CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-SOUTHEASTERN BURLINGTON NJ-
158 PM EDT TUE SEP 4 2012
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND CAMDEN
COUNTIES...
AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHEAST OF GLOUCESTER CITY...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR SHAMONG...ATSION
AROUND 215 PM...TABERNACLE...MEDFORD LAKES AROUND 230 PM...
LEISURETOWNE AROUND 245 PM...PRESIDENTIAL LAKES AND PEMBERTON HEIGHTS
AROUND 300 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3972 7471 3973 7474 3967 7481 3975 7494
4006 7466 3996 7449 3992 7446
FORECASTER: HEAVENERSpecial weather statement, Sep 4, 2:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 PM EDT TUE SEP 4 2012
NJZ013-014-041845-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
211 PM EDT TUE SEP 4 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...
AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
LONG BRANCH TO LONG BRANCH TO 2 MILES SOUTH OF LONG BRANCH...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR LEONARDO AROUND
220 PM...HIGHLANDS AROUND 225 PM AND SANDY HOOK AROUND 230 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4031 7396 4031 7399 4038 7415 4045 7412
4045 7409 4043 7406 4042 7401 4044 7400
4048 7402 4048 7400 4047 7398 4036 7396
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 9:28 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Sep 4, 12:05 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Monmouth, Ocean | 4 hr |
| Sep 4, 1:25 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 4 hr |
| Sep 4, 1:34 AM EDT | Flash Flood Warning | PHI | Burlington, Ocean | 6 hr |
| Sep 4, 1:55 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 4 hr |
| Sep 4, 3:41 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Sep 4, 3:48 AM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Sep 4, 4:44 AM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Sep 4, 4:55 AM EDT | Small Craft Advisory | PHI | 47 hr | |
| Sep 4, 6:47 AM EDT | Areal Flood Warning | PHI | Burlington, Ocean | 3 hr |
| Sep 4, 12:08 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Mercer, Middlesex, Monmouth and 2 more | 4 hr |
| Sep 4, 12:15 PM EDT | Areal Flood Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 106 min |
| Sep 4, 12:39 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 56 hr |
| Sep 4, 1:13 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 62 min |
| Sep 4, 1:36 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 4 hr |
| Sep 4, 1:47 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Mercer | 3 hr |
| Sep 4, 1:58 PM EDT | Special Weather Statement | PHI | Burlington | 62 min |
| Sep 4, 2:22 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset, Warren | 4 hr |
| Sep 4, 2:59 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Warren | 61 min |
| Sep 4, 3:13 PM EDT | Tornado Warning | PHI | Burlington, Ocean | 32 min |
| Sep 4, 3:40 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 4 hr |
| Sep 4, 4:13 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 54 min |
| Sep 4, 4:37 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 3 hr |
| Sep 4, 6:02 PM EDT | Areal Flood Warning | PHI | Burlington | 16 hr |
| Sep 4, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 65 min |
| Sep 4, 6:30 PM EDT | Tornado Warning | PHI | Burlington, Camden | 30 min |
| Sep 4, 7:01 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 55 min |
| Sep 4, 7:06 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 114 min |
| Sep 4, 7:15 PM EDT | Special Weather Statement | PHI | Mercer | 60 min |
| Sep 4, 7:33 PM EDT | Flash Flood Warning | PHI | Warren | 6 hr |
| Sep 4, 12:13 AM EDT | Areal Flood Advisory | PHI | Chester | 111 min |
| Sep 4, 4:00 AM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 84 min |
| Sep 4, 3:11 PM EDT | River Flood Warning | PHI | Delaware | 50 min |
| Sep 4, 3:32 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Sep 4, 5:22 PM EDT | Special Weather Statement | PHI | Philadelphia | 53 min |
| Sep 4, 6:34 PM EDT | Special Weather Statement | PHI | Lehigh | 56 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.